Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 15 found articles
 
 
  Mutation on knots and Whitney’s 2-isomorphism theorem
 
 
Title: Mutation on knots and Whitney’s 2-isomorphism theorem
Author: Cheng, Zhi Yun
Gao, Hong Zhu
Appeared in: Acta mathematica Sinica. English series
Paging: Volume 29 (2013) nr. 6 pages 1219-1230
Year: 2013
Contents:
Publisher: Institute of Mathematics, Chinese Academy of Sciences and Chinese Mathematical Society, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands